MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; 6.5MM PLATFORM FX STEM LEFT

EXACTECH, INC. EQUINOXE; 6.5MM PLATFORM FX STEM LEFT
Model Number 304-23-07
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The most likely cause of the reported event was a fracture which was likely caused during implantation of the shoulder.Concomitant device(s): 320-36-00, 36mm humeral liner +0 unconstrained 320-10-00, equinoxe reverse tray adapter plate tray +0 320-31-36, glenosphere, 36mm 320-35-01, small glenoid plate.
 
Event or Problem Description
As reported, during the initial implant of the left tsa, this (b)(6) female patient experienced a humeral fracture, midshaft.Periprosthetic fracture when positioning stem.The case report form indicates this event is not related to devices and possibly related to procedure.This event report was received through clinical data collection activities.Actions taken: long stem and orif of humerus.The patient was discharged after 2 days.Patient has a history of dislocation and breast cancer.

Brand Name
EQUINOXE
Common Device Name
6.5MM PLATFORM FX STEM LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11514985
Report Number1038671-2021-00119
Device Sequence Number11713531
Product Code KWT
UDI-Device Identifier10885862083425
UDI-Public10885862083425
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number304-23-07
Device Catalogue Number304-23-07
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight80